Addiction Survivors

Notices

Reply
Unread 08-23-2013, 11:45 AM   #1
Amy412
Senior Member
 
Amy412's Avatar
 
Posts: 112
Post Searching for Info

Hi Guys,
I'd figure I'd come here before I start my search since alot of you have many helpful links for things like this.
I was put on subutex (generic form) for my pregnancy, I miscarried. My Dr wants to put me back on the films. Since switching to the tex I have noticed alot of good changes in my body. I no longer get dizzy spells, my stomach issues have improved by about 50-60% and no more headaches.
So it is my conclusion that the suboxone films were causing these issues.

So at my last appt I explained this and asked to stay on the subutex. My Dr said the head Dr will only prescribe pregnant women subutex because the DEA has come to him and said that the tex is being sold on the street.
.... Ok, this may be true or it may not be true. I have been told about laws that arent laws and facts that are not really facts. They are just the beliefs of the head Dr and the rules for his office.

My Dr gave me one last script for the tex and told me to have my pcp write a letter to the head Dr explaining why subutex is better for me. My issues is WTH does my pcp have to do with any of this?!? My sub Dr should be the one standing up for me. He is afterall the "expert" here. I also have only seen my pcp once. She knows I am on subs. I never keep that from any Dr that I see, but she doesnt even know much about the med. I had to explain what it was to her.
My sub Dr also said to find and print any info I can or any facts that I can find that show that some people react badly to the films and that quality of life can be greatly improved when switched to subutex.

Does anyone have any links that you can share that would help my case?

I am actually dreading going back to the films. I have NEVER abused my suboxone or subutex. I am currently tapering. I do not nor will I ever sell my meds. I have no ill intentions with the subutex. They just give me a better quality of life and I barely have any side effects from them.

I really appreciate any help. If anyone can lead me in the right direction, please do.
Thank you all so much!
Amy
Amy412 is offline   Reply With Quote
Unread 08-23-2013, 01:20 PM   #2
julie48
Senior Member
 
julie48's Avatar
 
Posts: 1,275
Default

Hi Amy. I will do some research for you, and hopefully the doctors will keep you on tex, but it isn't so easy. Many doctors do not like prescribing subtext as is it easier to abuse. And yes, subs are sold on the streets, a lot. I wish you luck and whatever happens, thank goodness you are one of the blessed ones to be able to obtain this med, so many are dying out there because of lack of help and money, but I know that doesn't help your predicament. I will do some searching and I am sure Nancy will be along with some helpful info. Peace. Julie
julie48 is offline   Reply With Quote
Unread 08-23-2013, 02:19 PM   #3
NancyB
Administrator
 
Posts: 25,466
Default

Hi Amy, here's a link that has side effects of naloxone. I do realize it says injection, but that how the medication is supposed to be taken, so there won't be anything on sublingual naloxone. But, it really doesn't matter once it gets into your system. Or it shouldn't - not so sure about what your doctor will say...

http://www.nlm.nih.gov/medlineplus/d...l#side-effects

From the TIP40:
http://www.naabt.org/links/TIP_40_PDF.pdf

pdf Page 69:
14. Has the patient had prior adverse reactions to buprenorphine? Cases of acute and chronic hypersensitivity to Subutex® have been reported both in clinical trials and in the postmarketing experience. The most common signs and symptoms include rashes, hives, and pruritus. Cases of bronchospasm, angioneurotic edema, and anaphylactic shock have been reported. A history of hypersensitivity to buprenorphine is a contraindication to Subutex® and Suboxone® use. A history of hypersensitivity to naloxone is a contraindication to Suboxone® use. (Reckitt Benckiser Healthcare [UK] Ltd. et al. 2002).

As far as quality of life, anything that we have here is anecdotal. Do you think that will work for the doctor, or would the doctor just brush it off because it isn't 'fact'.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 01:15 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors